Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Critical lengths for semilinear singular parabolic mixed boundary value problems


Authors: C. Y. Chan and Shannon S. Cobb
Journal: Quart. Appl. Math. 49 (1991), 497-506
MSC: Primary 35B05; Secondary 35B50, 35K60
DOI: https://doi.org/10.1090/qam/1121682
MathSciNet review: MR1121682
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Acker and B. Kawohl, Remarks on quenching, Nonlinear Anal. 13, 53-61 (1989) MR 973368
  • [2] A. Acker and W. Walter, The quenching problem for nonlinear parabolic differential equations, Lecture Notes in Math., Vol. 564, Springer-Verlag, New York, 1976, pp. 1-12 MR 0604032
  • [3] A. Acker and W. Walter, On the global existence of solutions of parabolic differential equations with a singular nonlinear term, Nonlinear Anal. 2, 499-505 (1978) MR 512487
  • [4] C. Y. Chan and C. S. Chen, A numerical method for semilinear singular parabolic quenching problems, Quart. Appl. Math. 47, 45-57 (1989) MR 987894
  • [5] C. Y. Chan and C. S. Chen, Critical lengths for global existence of solutions for coupled semilinear singular parabolic problems, Quart. Appl. Math. 47, 661-671 (1989) MR 1031683
  • [6] C. Y. Chan and H. G. Kaper, Quenching for semilinear singular parabolic problems, SIAM J. Math. Anal. 20, 558-566 (1989) MR 990863
  • [7] C. Y. Chan and M. K. Kwong, Existence results of steady-states of semilinear reaction-diffusion equations and their applications, J. Differential Equations 77, 304-321 (1989) MR 983297
  • [8] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, NJ, 1964, pp. 26-27, 82-84 and 155 MR 0181836
  • [9] H. Kawarada, On solutions of initial-boundary problem for $ {u_t} = {u_{xx}} + {\left( {1 - u} \right)^{ - 1}}$, Publ. Res. Inst. Math. Sci. 10, 729-736 (1975) MR 0385328
  • [10] H. A. Levine and J. T. Montgomery, The quenching of solutions of some nonlinear parabolic equations, SIAM J. Math. Anal. 11, 842-847 (1980) MR 586912
  • [11] G. N. Polozhiy, Equations of Mathematical Physics, Hayden, New York, 1967, p. 413
  • [12] M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations, Springer-Verlag, New York, 1984, pp. 168-172 and 175 MR 762825
  • [13] H. L. Royden, Real Analysis, 2nd ed., Macmillan, New York, 1968, p. 84 MR 0151555

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35B05, 35B50, 35K60

Retrieve articles in all journals with MSC: 35B05, 35B50, 35K60


Additional Information

DOI: https://doi.org/10.1090/qam/1121682
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society